MAUDE Adverse Event Report: MEDIVATORS INC DEFENDO DISPOSABLE SUCTION VALVE

MEDIVATORS INC DEFENDO DISPOSABLE SUCTION VALVE
Lot Number 552797
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure including use of a defendo disposable suction valve, there was too much suction causing the endoscope to suction to the patient's mucous membrane.The valve was removed to stop the suction.No report of injury.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormalities were noted.Based on the investigation performed by medivators, a specific root cause could not be determined.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.No additional issues have been reported.

Brand Name
DEFENDO DISPOSABLE SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
MEDIVATORS INC
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18671114
Report Number1651395-2024-00007
Device Sequence Number7128906
Product Code ODC
UDI-Device Identifier00677964055911
UDI-Public00677964055911
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number552797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown